# SDR UALA2011021400766

- Difficulty date: February 12, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 41,659 hours, 16,465 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LATERAL MOD VIBRATION FELT IN AFT GALLEY DURING CLIMB.   PERFORMED RUDDER, AND ELEVATOR T/E FREE PLAY CHECK DUE TO VIBE REPORTING FORM DATA.  2 LEGS IN A ROW HAVE AFT FUSELAGE VIBE.  PERFORMED ELEVATOR SERVO CONTROLS AND HINGE BEARING CONDITION CHECK AND RUDDER HYD CHECK.  ALL MEASUREMENTS WITHIN LIMITS. ALSO NO ACFT EXTERIOR DEFECTS FOUND.
